# SDR CALA0600456

- Difficulty date: November 8, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 25,441 hours, 8,150 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181211
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT SCREW HOLE, STA 986.5, RBL 5.  REPAIRED IAW SRM 53-00-51.
